# SDR IPXA10562803

- Difficulty date: September 8, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Angle
- Part number: 174N12019
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, VERT STAB L/E AUX SPAR LT SUPPORT ANGLE HAS MISDRILLED HOLES FROM NUTPLATE AT AFT END WHERE PANEL 3212L, ATTACHES FABRICATE NE L/E SPLICE STRAP IAW EO B757-5310-39844-A.
